# SDR 9721513245

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FAULT OF THE EMERGENCY LIGHT, LEFT UNIT, DISPLAYED ON CIDS TEST PANEL.  REPLACED THE BATTERY PACK ON THE LEFT EMERGENCY POWER SUPPLY UNIT, OPERATIONAL CHECK OK.
